# SDR CALA2019080101286

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 74,159 hours, 16,143 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Malfunctioned
- Location: Wx Radar Antenna
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR INOP, ERRATIC IMAGES AT ALL RANGES AND TILTS CAUSING AIR RETURN. REPLACED RADAR ANTENNA DRIVE REF MM34-43-05-004-094 AND -404-100. TESTED GOOD, REF MM34-43-05-714-022.  NO FAULTS NOTED IN SELF TEST OR PAINTING WITH WX OR MAP MODES. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1117175  SN OFF 8268 DRIVE, SCANNER-  OFF 75-4300-9-0001 8268 ON 75-4300-9-0001 8445.
